1 doctor weighed in:
How come I can still feel some pain in my cheek after injection with antibiotics?
1 doctor weighed in

Dr. Thomas Namey
Internal Medicine - Rheumatology
In brief: Intramuscular shot!
When you inject a muscle with antibiotics you may cause bruising of the muscle.
Also some antibiotics will mildly irritate the muscle. These are the most likely issues. Take otc napoxen of ibuprofen. Pain should be gone in a few days.

In brief: Intramuscular shot!
When you inject a muscle with antibiotics you may cause bruising of the muscle.
Also some antibiotics will mildly irritate the muscle. These are the most likely issues. Take otc napoxen of ibuprofen. Pain should be gone in a few days.
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors